Journal article icon

Journal article

Numerical integration rules for multivariate inversions

Abstract:
Working from a known characteristic function, integration rules for the computation of the multivariate distribution function are derived. Procedures for the automatic selection of step sizes are one particular strength of the proposed method. Examples of the use of the procedure are given.
Publication status:
Published
Peer review status:
Peer reviewed

Actions


Access Document


Publisher copy:
10.1080/00949659108811337

Authors


More by this author
Institution:
University of Oxford
Division:
SSD
Department:
Economics
Research group:
"Financial Economics", "Econometrics"
Oxford college:
Nuffield College
Role:
Author
Publisher:
Taylor and Francis
Journal:
Journal of statistical computation and simulation More from this journal
Volume:
39
Issue:
1-2
Pages:
37-46
Publication date:
1991-05-01
DOI:
EISSN:
1563-5163
ISSN:
0094-9655
Language:
English
Keywords:
Subjects:
UUID:
uuid:05823c5d-52bc-45a7-b058-dde6bb243a16
Local pid:
ora:2270
Deposit date:
2008-08-12

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP